# SDR AALA202402181003

- Difficulty date: February 14, 2024
- Submitted: February 18, 2024
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 87,409 hours, 10,952 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Expired
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  R3 DOOR EPAS RESERVOIR EXPIRED. MAINTENANCE REMOVED AND REPLACED R3 DOOR EPAS RESERVIOR AND PERFORMED BATTERY OPERATIONAL TEST GOOD IAW B777-2 AMM 52-11-22.
